# SDR ASOA200901128

- Difficulty date: October 13, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 27,526 hours, 23,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA  REPORTS  PASSENGER  DOOR  IS DIFFICULT TO OPEN
